0
2013
Impact Factor

    On an integrable system on a plane with an integral of motion of sixth order in momenta

    2017, Vol. 13, No. 1, pp.  117-127

    Author(s): Tsiganov A. V.

    In the framework of the Jacobi method we obtain a new integrable system on the plane with a natural Hamilton function and a second integral of motion which is a polynomial of sixth order in momenta. The corresponding variables of separation are images of usual parabolic coordinates on the plane after a suitable Bäcklund transformation. We also present separated relations and prove that the corresponding vector field is bi-Hamiltonian.
    Keywords: finite-dimensional integrable systems, separation of variables, Bäcklund transformations
    Citation: Tsiganov A. V., On an integrable system on a plane with an integral of motion of sixth order in momenta, Rus. J. Nonlin. Dyn., 2017, Vol. 13, No. 1, pp.  117-127
    DOI:10.20537/nd1701008


    Download File
    PDF, 327.95 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License